MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD NEUROMONITOR BASIC KIT; ICP MICROSENSORS

INTEGRA LIFESCIENCES MANSFIELD NEUROMONITOR BASIC KIT; ICP MICROSENSORS
Catalog Number 826631
Medical Device Problem Code Failure to Read Input Signal (1581)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/24/2024
Type of Reportable Event Serious Injury
Event or Problem Description
A physician reported a microsensor (id 826631) was properly displaying value until noon of the day after implantation.When the device was reconnected after transferring the patient for diagnostic imaging, the value was not displayed at all.Therefore, the sensor was explanted and replaced with a new device.According to information provided, the cable and the monitor used along with the sensor are unknown.It is also unknown if the patient experienced signs and symptoms due to device issue.
 
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
The microsensor (id 826631) was returned for evaluation.Failure analysis ¿ the issue of the complaint was confirmed: - catheter stretched 12.5cm from connector end.- catheter received with sutures 11.7 & 29cm from distal tip.- internal wires damaged from being stretched and suture too tight.- no further testing possible.- the complaint was confirmed.Root cause analysis - the supplier could determine the cause of the issue to be mishandling of the catheter.The probable root cause for this issue could be the ¿transit manipulation¿ or ¿unstable sensor performance or incorrect selection of semiconductor components¿.
 
Event or Problem Description
N/a.

Brand Name
NEUROMONITOR BASIC KIT
Common Device Name
ICP MICROSENSORS
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key19731515
Report Number3013886523-2024-00206
Device Sequence Number8274537
Product Code GWM
UDI-Device Identifier10381780520412
UDI-Public10381780520412
Combination Product (Y/N)N
PMA/510(K) Number
K914479
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number826631
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2024
Supplement Date Received by Manufacturer01/21/2025
Initial Report FDA Received Date07/12/2024
Supplement Report FDA Received Date02/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown